# SDR AWXA200400778

- Difficulty date: June 17, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 69,846 hours, 27,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N3311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING 8-DAY CHECK A CRACK WAS FOUND IN SKIN AND BEAR STRAP AT L-1 DOOR WAY FORWARD UPPER CORNER BS 350.  MAINTENANCE CUT OUT CRACKS IN SKIN AND BEAR STRAP AT L-1 DOOR WAY FORWARD UPPER CORNER BS 350; PERFORMED HFEC OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER, TRIPLER, AND QUADRUPLER; INSTALLED REPAIR PARTS IAW AWA ER 19-531104167-BA1.
